# SDR AALA202111154757

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,108 hours, 14,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT THE 4L DOOR DISPLAYED AMBER ON THE FLIGHT ATTENDANT PANEL WITH ASSOCIATED "CHECK DOOR PRESSURE AMBER VERBIAGE ILLUMINATED.SERVICED 4L DOOR DAMPER CYLINDER PER AMM 52-10-00. FLIGHT ATTENDANT PANEL MESSAGE CLEARED.
